# SDR IPXA2B76339

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U5877133
- Condition: Damaged
- Location: Bs 500 Lbl 49.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1" X 1" HOLE THRUGH UPPER SKIN OF FLOOR PANEL.  FABRICATED A  NEW FLOOR PANEL REF B747-5320-49233-A.
